Research Repository

H∞ filtering for a class of switched linear parameter varying systems

Zhang, Lixian and Shi, Peng (2011) H∞ filtering for a class of switched linear parameter varying systems. International Journal of Systems Science, 42 (5). pp. 781-788. ISSN 0020-7721

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID21744, average dwell time, H∞ filtering, linear matrix inequalities, switched linear systems, time-varying parameters
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 19 Dec 2011 00:04
Last Modified: 19 Dec 2011 00:04
URI: http://vuir.vu.edu.au/id/eprint/7158
DOI: https://doi.org/10.1080/00207721003764158
ePrint Statistics: View download statistics for this item
Citations in Scopus: 35 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar